Welcome to the MedHelp forum!
Yes vomiting and bloody diarrhea can be due to Amoxycillin. However it can also be due to gastroenteritis.
Take an OTC lactobacillus preparation and yoghurt with your meals. Drink plenty of fluids. Eat light, do not stay hungry but eat simple things like toast, porridge, cereals, crackers etc. Take ORS. Take over the counter antacid and antiemetic (this SOS for vomiting). Watch out for a day or two with this treatment. If still the symptoms persist, then you may need an antibiotic for the gut and would need to see a doctor. Please go through as advised. In all probability things will settle down. At any time you feel that symptoms are worsening (more than 8-10 loose stools in 24 hrs, vomiting, feeling faint, high fever etc) please go to the ER. Meanwhile call up your doctor and find out whether a change in antibiotic is required or not. Remember to take the antibiotic after meals only. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.